# SDR SWAA2015043039189

- Difficulty date: March 20, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 46,848 hours, 18,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A7427
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF AFT CARGO BAY INTERCOSTAL CORRODED AT FWD SIDE OF FRAME BS 967.5, STRINGER 24R.  R & R INTERCOSTAL IAW DWG & SRM.
